Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/23821
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: T-duality for torus bundles with H-fluxes via noncommutative topology, II: the high-dimensional case and the T-duality group
Author: Varghese, M.
Rosenberg, J.
Citation: Advances in Theoretical and Mathematical Physics, 2006; 10(1):123-158
Publisher: International Press
Issue Date: 2006
ISSN: 1095-0761
1095-0753
Statement of
Responsibility: 
Varghese Mathai and Jonathan Rosenberg
RMID: 0020061467
DOI: 10.4310/ATMP.2006.v10.n1.a5
Description (link): http://www.intlpress.com/ATMP/ATMP-issue_10_1.php
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.